Loading...
Thumbnail Image
Item

Corrigendum to "The holomorphic flow of the Riemann Zeta function"

Abstract
Theorem 4.5 of [2], describing the topological type of the zeros of the flow s˙ = ζ(s) at reflected points off the critical line, claiming they were the same, contains an error. We gratefully acknowledge Professor Cevat Gokcek for pointing out the error to us.
Type
Journal Article
Type of thesis
Series
Citation
Broughan, K A & Barnett, A R. (2007). Corrigendum to "The holomorphic flow of the Riemann Zeta function". Mathematics of Computation. 76(260), 2249-2250.
Date
2007
Publisher
American Mathematical Society
Degree
Supervisors
Rights
This article has been published in the journal: Mathematics of Computation. © American Mathematical Society.